MathSciNet Relay Station
MathSciNet bibliographic data
MR1387751 (97k:57047) 57S20 (57S15)
Kutzschebauch, Frank On the uniqueness of the analyticity of a proper $G$-action. Manuscripta Math. 90 (1996), no. 1, 17–22.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement